I am interested in learning what to expect after I finish this HEC treatment, all I find are people who are still suffering symptoms years later ... but I wonder of the well people don't post, and how much diet plays a role.
I dont eat meal, try to eat only whole foods and exercise every other day.
Can you tell me what I may expect when I am don't with this medication next month?
Most patients who receive Pegasys (Peginterferon) therapy for the treatment of Hepatitis C will experience one or more side effects while taking the drug. From a number of studies that monitored the adverse reactions in chronic Hep C trials, the most common side effects were fatigue/ weakness, fever, muscle or joint pain, and headache. Some patients experienced neurological side effects such as dizziness, or memory impairment.
Other common symptoms when receiving treatment are psychiatric reactions (depression, insomnia, irritability, or anxiety). These can be serious and you should contact your doctor if you experience these side effects or if they become worse. Some side effects may improve after therapy is stopped, but there is little information from the clinical trials on which symptoms improve and/or how long it might take.
With that said, I would recommend for you to continue with your current diet and exercise regimen. A healthy diet is important for overall health. You may want discuss your diet with you doctor and consult with a dietitian for further advise to make sure you're receiving all the necessary nutrients. Exercise is going to have a number of benefits; it can help with the feelings of fatigue caused by the Hep C treatment. Also, if there are any of the side effects mentioned above, like depression, exercise may be helpful to improving your overall mood.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.